# SDR USAA2013021100030

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 73,910 hours, 33,150 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Low
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LANDING GEAR SHOCK ABSORBER FAULT AND LANDING GEAR WOULD NOT RETRACT.  AN EMERGENCY WAS DECLARED, FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED RIGHT MAIN LANDING GEAR AND ACCOMPLISHED "H" DIMENSION CHECK IAW AIRBUS MAINTENANCE MANUAL 12-14-32-200-001-A WITH NO LEAKS NOTED.
